# SDR 2004FA0000328

- Difficulty date: December 29, 2003
- Submitted: April 5, 2004
- Operation: General aviation
- Aircraft: N960SD
- Make and model: Snias AS350B2
- Aircraft serial: 3501
- Aircraft time: 524 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 524 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 9125
- Condition: Inoperative
- Location: Engine
- Part time: 331 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DEFECT AND MAINTENANCE CORRECTIVE ACTION:  ON 3RD HOP, 2 MINUTES INTO FLIGHT VOLTMETER READ 23 VOLTS. NO GENERATOR LIGHT. SHUT DOWN FOR 10 MINUTES. CONTINUED FLIGHT FOR 3 HOURS. AT 29 VOLTS ON 4TH HOP, JUST PRIOR TO LIFT-OFF, GENERATOR LIGHT CAME ON AND WOULD NOT RE-SET. REPLACED STARTER/GENERATOR AND BATTERY.
